# SDR AALA980341

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 2 ROLLER TRAY HAS NUMEROUS AREAS OF CORROSION STA 745 - STA 875.  SPLICED IN NEW TRAY FROM STA 840 - STA 875 PER SRM 53-70-00 VOL I.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
